# SDR JJBA20150805004

- Difficulty date: August 5, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 29,426 hours, 32,256 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 853225161175
- Condition: Corroded
- Location: Fuselage
- Part time: 29,426 hours, 32,256 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD SEAT TRACK CORRODED.  R & R SEAT TRACK.
